Skip to Content

Why am I taking gabapention for depression/ bipolar when side effects are just as bad?

Responses (4)

Inactive 8 Jan 2013

Hello outsider34. You might ask your doctor to make an adjustment to your dose. That often does help in regards to Gabapentin. Regards pledge

Jstarrlynn 8 Jan 2013

Sorry to hear you're not having luck w/ gaba. I take it specificly for fibro but feel like it helps w/ my depression & energy level ... I take 2400mg a day my rheumatologist just upped my dose so as suggested above talk to your prescribing doc & see if they think you need an increase
Good luck~~

smileyhappy 9 Jan 2013

Hi outsider,

Sometimes the side effects go away after a few weeks. Try for awhile but if your bothered by it you might need to ask for something else..

Smileyhappy

Deepain 1 May 2018

I had been taking up to 4800mgs a day for several yrs for depression. I do also have fibromyalgia & chronic myofascial pain. I had to insist my physch doc decrease, none of my other docs cared. I have been so drowsy, no energy, no initiative to do hardly anything. She finally gradually decreased to 2400mg daily. I still feel awful. I have gained over 50lbs, great for all my conditions including several arthritis. I really really feel I need to get off. I have never seen any positive results with pain, depression & PTSD.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions